MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED3524-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombus (2101)
Date of Event 06/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for evaluation.The root cause of the complaint cannot be determined.
 
Event or Problem Description
It was reported that the patient developed thrombus within the fred stent after implantation in the middle cerebral artery (mca).A slight stenosis was present in the mca prior to the procedure.There were no complications during deployment of the fred.A bolus and infusion of aggrastat and a bolus dose of cangrelor was administered during the procedure, which was successful at increasing vessel patency, and the patient was maintained on an aggrastat infusion drip for 18 hours post-procedure.The patient was discharged from the hospital "intact." there was no reported sequela.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo, ca
MDR Report Key10259428
Report Number2032493-2020-00160
Device Sequence Number2698119
Product Code OUT
UDI-Device Identifier00842429106686
UDI-Public(01)00842429106686(11)190513(17)220430(10)19051355KM
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date04/30/2022
Device Model NumberFRED3524-PMA
Device Lot Number19051355KM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2020
Initial Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;